# SDR ASAA2017012019477

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 11,756 hours, 3,876 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF NR 1 SHOWS FAIL, WILL SHOW FREQS WHEN FLIP FLOP FROM ACTIVE TO STBY THEN AFTER ABOUT 7 SECONDS REVERTS TO FAIL TRANSMITS AND RECEIVES OKAY. GROUNDED - YES. NO HISTORY 90 DAYS PERFORMED FIM 23-11 TASK 801 TEST PASS.
